MathSciNet Relay Station
MathSciNet bibliographic data
MR1327161 (96m:11041) 11F70 (11F27 22E50)
Harris, Michael; Kudla, Stephen S.; Sweet, William J. Theta dichotomy for unitary groups. J. Amer. Math. Soc. 9 (1996), no. 4, 941–1004.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement